Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 44, Number 1

All articles in this issue are freely accessible.

Analytic continuation of diagonals and Hadamard compositions of multiple power series
R. H. Cameron and W. T. Martin.
Trans. Amer. Math. Soc. 44 (1938), 1-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501956
Equivalence of pairs of matrices
Merrill M. Flood.
Trans. Amer. Math. Soc. 44 (1938), 8-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501957
Fixed points under transformations of continua which are not connected im Kleinen
O. H. Hamilton.
Trans. Amer. Math. Soc. 44 (1938), 18-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501958
The two conformal invariants of fifth order
Edward Kasner.
Trans. Amer. Math. Soc. 44 (1938), 25-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501959
The absolute optical instrument
J. L. Synge.
Trans. Amer. Math. Soc. 44 (1938), 32-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501960
Polynomial approximations for elliptic functions
E. T. Bell.
Trans. Amer. Math. Soc. 44 (1938), 47-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501961
Plane Peanian continua with unique maps on the sphere and in the plane
V. W. Adkisson.
Trans. Amer. Math. Soc. 44 (1938), 58-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501962
The law of apparition of primes in a Lucasian sequence
Morgan Ward.
Trans. Amer. Math. Soc. 44 (1938), 68-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501963
Stochastic processes with an integral-valued parameter
J. L. Doob.
Trans. Amer. Math. Soc. 44 (1938), 87-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501964
Correction to the paper: “The multinomial solid and the chi test” [Trans. Amer. Math. Soc. 31 (1929), no. 1, 133–144; 1501472]
Burton H. Camp.
Trans. Amer. Math. Soc. 44 (1938), 151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501909